U.S. doctors online nowAsk doctors free
MD
A 45-year-old male asked:

I've taken 100 mg of vyvanse (lisdexamfetamine) yesterday at 9am and still can't sleep and it's after 4am the following day!!!!! help!!!!!!!

2 doctor answers7 doctors weighed in
Dr. Patricia Foster
Psychiatry 45 years experience
Overdose?: Vyvanse (lisdexamfetamine) is a stimulant with side effect of insomnia. If 100 mg was prescribed, the dose is unusually high and too much for you. If you took more than prescribed, you are lucky insomnia is all that's happened. Call prescribing doctor right away to review and advise. Best regards.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Trevor Desouza
Neurology 45 years experience
Short act. stimulant: Doses above recommended dose of 70 mg can be used depending on severity of ADHD and patient's metabolic rate. If you have difficulty sleeping after 3-5 days, then you are most likely a SLOW metabolizer and need a shorter acting neurostimulant.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 11, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.